Slideshows Images Quizzes

Dynacirc CR

USER REVIEWS

Comment from: disappointed , 55-64 on Treatment for 1-2 years (Patient) Published: July 22

This drug caused edema and muscle pains and cramps. And this has been the hardest drug to get refilled I have ever experienced. Not only had my long term pharmacy not been able to fill it since May '08 but my local pharmacy cannot refill it either. I am switching from this medication as fast as possible and selling the pharmaceutical stock too. Very disappointing.

Related Reading: edema

Published: January 15

Causes edema (swelling) of the ankles and feet. Plan to discontinue and try something else.

Comment from: 65-74 on Treatment for 1-2 years (Patient) Published: October 20

causes abdominal pain, headache, aching joints and bloating,palpitations. I also take labetolol. Which is the culprit, both?

Related Reading: abdominal pain | headache | palpitations

Comment from: cwhorne, 75 or over on Treatment for less than 1 month Published: August 14

This medicine put me in hospital with hyponatremia - nausea,vomiting,diarrhea,headache,sinus

Related Reading: hyponatremia | diarrhea

Published: March 02

It did help to lower my blood pressure but it caused severe headaches and dizziness.

Related Reading: dizziness

Comment from: susu3, 75 or over Female on Treatment for 5-10 years (Patient) Published: April 09

The cost is too expensive. Can't afford it but without it I'll be in a danger zone.

Comment from: swampgator, 45-54 Female on Treatment for 2-5 years (Patient) Published: September 30

I've have success with this drug for some time. I'm disappointed that I can no longer obtain it. Does anyone know the real reason why the drub is not available? Is it temporary? I've tried two replacements so far; one didn't work and the other is pending opportunity. Stay tuned.

Comment from: 55-64 on Treatment for 2-5 years (Patient) Published: September 25

I had been on this medicine for 4 years and it controlled my blood pressure. However, I did experience swelling of the ankles and feet. I have not been able to refill my prescription due to manufacture hold, and my physician has written a replacement medication.

Comment from: 35-44 Female on Treatment for 1-6 months Published: July 15

I have been on this medication for 4 months now. It has lowered my blood pressure, but only by a few points. I have not felt well while taking this medication. I have had mild symptoms with feeling dizzy and lightheaded, especially when I first get up in the morning. I constantly feel hot. I will be sitting at my desk at work and have hot flashes. I will start to sweat. I feel so hot that I roll up my sleeves, remove my tie and sometimes have to excuse myself to go to the restroom and put wet washrags on my neck to cool off and keep from passing out. I have also been experiencing problems with my fingers, wrists and ankles swelling. In fact I no longer where a watch or my wedding ring, becuase they do not fit. But the worst part is the muscle cramps, joint pain and back aches. I wake up almost every night with cramps in my feet and calf muscles. I take long hot showers a couple of times a day to try to relieve some of the pain and stiffness in my shoulders and back.

Related Reading: hot flashes | muscle cramps

Comment from: 35-44 on Treatment for 1-6 months (Patient) Published: June 21

I felt like I had a constant severe migrane. The effects of this medicine scared me. I stop taking the medication because the side effects never went away.

Comment from: achumagirl, 25-34 on Treatment for 1-6 months (Patient) Published: November 27

I felt flush and hot for the whole time I took it.If i got around to much i felt dizzy and nausious.The sad part was that even after a month of taking it my blood pressure was still high. feeling like roadkill for a month for nothing.

Comment from: dinosaurlil, 65-74 on Treatment for 6 months - 1 year (Patient) Published: August 17

I have had difficulty breathing on this drug, tried to tell doctor it wasn't doing the job, the more I struggle to breathe, the higher the blood pressure goes.

Comment from: 45-54 Female on Treatment for 1-2 years (Patient) Published: August 27

I have been on this medication for 1 year, it has lowered my blood pressure. I have had mild symptoms with feeling dizzy and lightheaded, especially when I first get up in the morning.I have been sweating more than I normally do and have hot flashes. I have also been experiencing problems with my fingers, wrists and ankles swelling. The worst part is the muscle cramps and back pains,especially at night. I wake up almost every night with cramps and shortness of breath. I have note been able to refill my prescription at my regular pharmacy since June of this year. I finally found a pharmacy that did have the medication and now they to are out, also. I life the Washington, DC area and no pharmacy on MD, DC, or VA can tell me when they can get it fill. I will be changing medication soon.

Related Reading: hot flashes | muscle cramps

Comment from: jonsie 57, 65-74 on Treatment for 2-5 years (Patient) Published: September 04

I take this medicine at night before bed with food. it does wake me up to go to the bathroom. thats when I feel the side effects, lightheaded, headache..tried others and couldnt take them..mfg has discontinued. so i buy it online at a much cheaper price. other meds made me very sick. so i will stay with this as long as i can.

Related Reading: headache

Comment from: Naomi Bravo, 55-64 on Treatment for 10+ years (Patient) Published: August 04

this has been the only HTN medication that has helped me with no side affects. And now they tell my DR. that it is no longer manufactured. And Im struggling with other meds that are not working for me.

Comment from: VonBreslau, 65-74 Female on Treatment for 5-10 years (Patient) Published: August 02

It appears that about 6-8 hrs after taking this drug, frequent and spontaneous urnation is a problem. So timing of taking the drug, especially if traveling is impotant. This is one of my disatisfactions with the drug.

Comment from: 65-74 on Treatment for 2-5 years (Patient) Published: September 11

Wonderful...no problems.

Comment from: 55-64 Female on Treatment for 1-2 years (Patient) Published: September 11

This drug is currently not available from the manufacturer....Causing me to switch.

FDA Logo

Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Medical Editor: John P. Cunha, DO, FACOEP

Health Solutions From Our Sponsors